# SDR QXEA2009101400795

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 26R BETWEEN FS 333 - FS 349.00.  REMOVED RIVETS FOR ACCESS BLENDED CORROSION AND FOUND WITHIN LIMITS IAW SRM 53-21-03.  TREATED, PRIMED, INSTALLED RIVETS IAW SRM 51-21-11, 51-25-06, 51-42-06, AND 51-25-16.
